# SDR 96ZZZX4900

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64320
- Make and model: Boeing 727231
- Aircraft serial: 20053
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: 10604503
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 539 - DURING CRUISE, EGRESS AND EXIT LIGHTS WOULD INTERMITTENTLY ILLUMINATE.  FOUND LIGHT BATTERY CHARGING RELAY R70 OPERATING INTERMITTENTLY, MFGT PN 10-604500-3.  REPLACED R70 CHARGING RELAY AND LIGHTING SYSTEM OPERATION CHECKED NORMAL.  CHECK C-4 - 10-29-05 - MCI.
